# SDR MWEA010807

- Difficulty date: May 21, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,921 hours, 81,395 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 99117844
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING D-DUCT LOCATED AT XRS 320 HAS A CRACK.  INSTALLED DOUBLER IN ACCORDANCE WITH 57-06 FIG. 01.
